# SDR TWAA9814502

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT WING UPPER WING PANEL CRACKED AT OTBD END OF OTBD SPOILER.  INSTALLED FIBERGLAS REPAIR PER SRM 57-20-4 AND 51-40-6.
